Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red, elevated itchy welts on the mole removal sites, not changed medicines, avoided exposure to sunlight. Cause?

I recently had 5 moles removed by a dermatologist . They were removed approximately 4 weeks ago. Last night I woke up and all of my mole removal sites were extremely itchy. They all seem to have red elevated itchy welts around all of the scars. I have not been putting anything new on the scars, and I ve avoided all sunlight to these areas.
Asked On : Wed, 25 Apr 2012
Answers:  2 Views:  694
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
Thanks for your query at health care magic .
The elevated reddish itchy welts what you are talking about is mostly
Hypertrophy scars or keloid formation.The reason for this is mostly your tendency of wounds to heal by hypertrophy our forming keloids.There have been various treatment modalities which needs to be done in a proper methodical manner by a trained and qualified plastic surgeon after confirming the diagnosis by seeing you in person.
The treatment includes :
Injections triamcinolone with inj 5 Flouro Uracil into the lesions
Silicon sheet application over the lesions
Using pulsed dyed laser over the lesions (PDL)
The entire treatment will be done in sittings done 4 weeks apart.and complete duration is usually 6 to 8 sittings.
Good bless
Answered: Wed, 20 Jun 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user..,
Thanks for choosing HCM..,
Itchy red elevated lesions in postoparative moles..,
due to hypertrophic fibrotic changes called....Keloids..,
it is limited to some individuals, who have more prone to keloids..,
So don't worry...go for Intralesional Steriods will give good result..,
consult good dematologist....he can guide U.,
Answered: Wed, 20 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor